# SDR DXTA2009021203501

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 6800225
- Aircraft time: 353 hours, 228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T057001
- Part serial: 0535
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT FL410 FOR 2.5 TO 3 HOURS - AMBER CAS MSG ACM O'TEMP DISPLAYED & WITHIN 5 SEC AMBER EMERGENCY PRESSURIZATION DISPLAYED - PAX SAID SMOKE & FUMES IN CABIN.  REQUESTED LOWER ALTITUDE & DESCENDING THROUGH FL390 BOTH CAS MSGS EXTINGUISHED - VERY LIGHT SMOKE.  REPLACED SWITCH WITH NEW IAW THE DIRECTIONS STATED IN SL 680-21-02. OPS CHECK AND LEAK CHECK GOOD.
